Morphine side effects aggression

Common Questions and Answers about Morphine side effects aggression

avinza

Enkephalins have been associated with addiction and withdrawal from morphine. Morphine intensely stimulates the enkephalin receptors which rapidly causes pain suppression. Drugs as: cocaine, amphetamines, and the opiates as heroin and morphine, are all potent stimulators of endorphin release. Is there any other way to get a high from endorphins without going to jail? Another common stimulation of endorphins is intense exercise.
5mg hydrocodon 750mg acetaminophen) which I take a max of 2 a day as needed (though I do not need every day) Now, most of this I chalk up to side effects of the accident and possible medication side effects, but I see no reason for the dizziness or the severe headaches (especially when on pain medication). I'm not overly worried, but several friends of mine (one med student and one EMT) are insistent that I see a neurologist at the least and preferably get an MRI or something of the likes.
I have been on it for about 2 weeks now with pretty much no side effects. It has done wonders for my anxiety and a lot for my depression. I have done my research and really grilled my doctor about the drug. I realize there is addiction potential because it is a synthetic opiate, which makes me a bit nervous since I am supposed to take it daily. I know this is more of a mental health related post, but the substance abuse community seems to know everything about Suboxone.
Things haven't been too good lately as i'm still w/d from my large amount of medication for back pain. I take 360mg morphine s/r pills, ( reduced by 1 x 60mg pill per day ), 8 x dihydrocodeine, 4 x zydol ( tramadol ), 4 x baclofen, 2 x diclofenic, 100ml oramorph solution, 1 x pantoprazole & 2 x adcal for osteoporosis. Its been 10 days of sweats, stomach pain, sick feeling, headaches etc but most of all is my bad mood towards my wife & kids.
Withdrawal from different categories of drugs produces different side effects and requires different approaches. • Central nervous system depressants. Minor side effects of withdrawal may include restlessness, anxiety, sleep problems and sweating. More serious signs and symptoms also could include hallucinations, whole-body tremors, seizures, and increased blood pressure, heart rate and body temperature.
ummm i dont there is anyone here that can help you with that question honeslty I dont think there is going to be able to do anything unless he harms someone ..
Would some people mind sharing what has worked for them? Any bad side effects from them ,too? This is worst day my neck pain has been since my car accident. Currently seeing a Chiropractor 2x week and now just started back up w/ PT for my lower back this week. I don't know what is going on, but it hurts so bad it brings me to tears. I couldn't get a hold of my pain management doc. today. I've been on heat all day...tried ice. Nothing.
I have been on it for a bit, slowly have gone up to 300 mg, slowly been having the wonderful weightloss side effect, but all my other side effects are oppisite of what is stated as what are probable side effects. Ok, no, I have not had any hairloss. As a matter of fact, if anything, it has been making my hair grow faster, and of that I am thankful, for I have had some mighty funky hair cuts this year. lol.
I have been clean for 18 months after having two naltrexone implants but can't find anyone else who has managed to come off after using such a high dose of methadone (300 ml per day). Would also be interested to hear about any side effects from naltrexone and rapid detox, as I have experienced depression, anxiety and Delirium tremors and extreme aggression!
But some of the side effects of Methadone withdrawl are so similar to Heroin usage/withdrawl that it is hard to tell what is really going on. I suspect that the rapid withdrawl will make you feel extremely tired, nauseous, etc, but will it make you DAZED? I don't think so...Any thoughts?
I'm wondering if this could be due to the fact that I also take Paxil or if this is simply one of the side effects of Soma? If it is one of the side effects should I expect it to be temporary or is it something I'll have to live with as long as I'm on Soma? Also, I've read contradictary (sp) things about Soma. First, I read that it is not a scheduled drug, then I found an article that listed 5 states in the US in which it is a scheduled drug.
I have been clean for about 35 days and last thurs I took a detour, and got 8 morphine pills from someone, 15 mg, extended release. well I took the last one this morn, will I have any withdrawl? I made a huge mistake and was curious cause it was not my drug of choice( vikes and percs) The worst thing is I did not even get a buzz I kept waiting and waiting and nothing. So what do you think? Will I have any W?D's?
A friend of my sent me to a Doc that raises tour testosterone using bio similar steroids . No side effects supposedly . He put six pellets in my hip .It's been 3 weeks and I feel terrific . I haven't had my blood test to check my testosterone but I suspect it will be in the six hundred range . I suggest to anyone to have your testosterone level raised with bio similar steroids. Oh by the way it lasts six months .
I do know heroin sounds like an awful drug//cos it is a street drug...but it is almost the same as morphine snorted or shot up..it is do-able,,,ur dose is very do0-able..since u used at night//that is when u will feel the worst..i was a daytime user for nrg...so at night i felt normal during wds..lots has to do with when we used...some r day users..some night..some constant..but most have a mojor time they used even if it was spread out thru the day/night Using isolates us from those we love..
There's not a lot of research on Kratom. Physicians liken the wd's to morphine but users say its purely psychological...It does hit opiate receptors in the brain so I'll bet there are significant wd's. I think your dose is on the high end though so have you thought about cutting back a little? The high doses cause lethargy among other things...
after about a year or two, he started to get into the whole bodybuilder scene. The thing about steroid users...is aside from the obvious side effects...mood swings...aggression...aggravation...there is a whole underground community associated with them. My EX...the bigger he got...he started to be associated with bikers...cheating...partying...and turned into someone I didn't know...and yes...because of steroids.
Sounds like your doctors are full of it!!! An easy codeine withdrawal can be acheived with a controlled valium program over about a week, two max, and although the valium is a great feel good mood enhancer, if taken strictly to a codeine detox program the discomfort will be far less then anything else, but of course we all are different and will have different reactions.
On top of that, he collapsed the middle vault of my nose, so the right side caved in. I already had that fixed by an amazing surgeon but I know I have to get more follow up work on top of all the damage. After three requests he still wont release my file and many of the important pages from the hospital records out of his file have been copied so lightly, they are unreadable. I dont know if I'll ever get proper information from him.
Said it was a viral thing going around. I sure don't want to be here if it comes around again........they even had to give me morphine several times because of the abdominal pain. I am 61 & NEVER had anything like this.
MedHelp Health Answers